RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 12, Pages 54–65 (Mi ivm9186)  

This article is cited in 1 scientific paper (total in 1 paper)

Investigation of boundary-value problem for slow flow of a sphere by viscous non-isothermal gas

N. V. Malai, A. V. Glushak, A. V. Limanskaya

Belgorod State National Research University, 85 Pobedy str., Belgorod, 308015 Russia

Abstract: We obtain a solution of a boundary-value problem of a flow of spherical form particle for stationary system of equations of viscous non-isothermal gaseous medium including the Stokes equation, heat conductivity equation and state equation with account taken of dependence of viscosity, heat conductivity and density of gaseous medium of temperature.

Keywords: system of the equations of gas dynamics, the Stokes equation.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00197 A-2016


Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:12, 43–53

Bibliographic databases:

UDC: 517.957+517.958
Received: 07.04.2015

Citation: N. V. Malai, A. V. Glushak, A. V. Limanskaya, “Investigation of boundary-value problem for slow flow of a sphere by viscous non-isothermal gas”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 12, 54–65; Russian Math. (Iz. VUZ), 60:12 (2016), 43–53

Citation in format AMSBIB
\Bibitem{MalGluLim16}
\by N.~V.~Malai, A.~V.~Glushak, A.~V.~Limanskaya
\paper Investigation of boundary-value problem for slow flow of a~sphere by viscous non-isothermal gas
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 12
\pages 54--65
\mathnet{http://mi.mathnet.ru/ivm9186}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 12
\pages 43--53
\crossref{https://doi.org/10.3103/S1066369X16120070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409309100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84997525315}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9186
  • http://mi.mathnet.ru/eng/ivm/y2016/i12/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Glushak, N. V. Malai, E. R. Shchukin, “Solution of a boundary value problem for velocity-linearized Navier–Stokes equations in the case of a heated spherical solid particle settling in fluid”, Comput. Math. Math. Phys., 58:7 (2018), 1132–1141  mathnet  crossref  crossref  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:70
    Full text:21
    References:15
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019